MathSciNet Relay Station
MathSciNet bibliographic data
MR1948083 60G52 (31C05 60J45)
Bogdan, Krzysztof; Stós, Andrzej; Sztonyk, Paweł Potential theory for Lévy stable processes. Bull. Polish Acad. Sci. Math. 50 (2002), no. 3, 361–372.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement